Polynomial graph invariants and linear hierarchies

Bychkov, B and Mikhailov, A (2019) Polynomial graph invariants and linear hierarchies. Russian Mathematical Surveys, 74 (2). pp. 366-368. ISSN 0036-0279

Metadata

Item Type: Article
Authors/Creators:
  • Bychkov, B
  • Mikhailov, A
Dates:
  • Published: 1 April 2019
  • Published (online): 1 April 2019
  • Accepted: 17 October 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
Funder
Grant number
EPSRC (Engineering and Physical Sciences Research Council)
EP/P012655/1
Depositing User: Symplectic Publications
Date Deposited: 14 Oct 2020 09:58
Last Modified: 14 Oct 2020 09:58
Status: Published
Publisher: Turpion
Identification Number: 10.1070/RM9868
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics